MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*DRIVER SCREW ASSY 5.0MM; HIP INSTRUMENTS : SCREWDRIVERS

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*DRIVER SCREW ASSY 5.0MM; HIP INSTRUMENTS : SCREWDRIVERS
Catalog Number 532504F
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tip of 5.0 screwdriver was discovered to be broken prior to checking in for surgery.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8277833
Report Number1818910-2019-82310
Device Sequence Number13834716
Product Code HXX
UDI-Device Identifier10603295171621
UDI-Public10603295171621
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number532504F
Device Lot NumberV0196
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2019
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer02/19/2019
Initial Report FDA Received Date01/25/2019
Supplement Report FDA Received Date02/20/2019
Patient Sequence Number1